# SDR DL76G030555

- Difficulty date: June 17, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 48,857 hours, 12,324 cycles
- Engine: Ge CF680C2B6
- Engine time: 16,761 hours, 2,664 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Panel
- Part number: 233N62058
- Part serial: UNKNOWN
- Condition: Faulty
- Location: Nr 2 Eng Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE TOOK ONE MINUTE TO SHUTDOWN WHEN FUEL CONTROL SWITCH MOVED TO SHUTOFF.  REPLACED FIRE CONTROL PANEL.
